For those who care for someone with Parkinson's disease
[Home] [Forum] [Help] [Search] [Register] [Login] [Donate]
You are not logged in


Topic mirapex going off Go to previous topic Go to next topic Go to higher level

By woodrow601 On 2012.03.24 07:53
I have been on mirapex 1.5 for 14 yrs. i have been completely off for 2 wks, but i am so tired is this a normal reaction i don't feel like doing anything just sitting around This is not the way i have been .
My normal is to sleep 3 hrs and go go go.
Can any one tell me if it is still withdrawal
i am tempeted to go back on it just for the e energy.

By LOHENGR1N On 2012.03.24 13:34
woodrow, welcome to the forum. I myself have never been on mirapex so I can't say if it's normal or not. However it can still be withdrawal I would say. Remember you have been taking the drug for 14 years so your body is used to having it in your system. Many drugs can take several weeks to build up in your system so it makes sense it might take several weeks or more to get out of your system add to that your system lacking the drug is trying to deal without it and it can take quite awhile to gain some sort of balancing out how you'll react to this lack. There must have been something going on to withdraw in the first place and going back on it probably won't be the quick fix you think it may be. Remember you're 2 weeks without so it would take some time to build back up.

Although this has nothing to do with mirapex, I went last fall to get a replacement for my late service dog. I was only away for a weekend training but they have a no smoking policy so it cut back my nicotine intake drastically. I was knocked out of whack but thought well in a couple of days home smoking I'll be right back to "normal". Wrong, it took about four weeks to straighten out to almost "normal". So I'd run it by the Neurologist before I went back on if I were you. I hope this helped some. Again welcome to the forum! Take care, best of luck and hang in there.


© 2003-2017 MyParkinsons.org · Privacy Policy & Terms of Use
Published by jAess Media. This website and Forum is sponsorsed by people like you